# SDR UIEA2022070700736

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 10800C15F
- Part serial: TLS23410
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  PORTABLE OXYGEN FULL  FACE MASK LENS FRAME DAMAGED    P/N  10800C15F(  REMOVED  AND  REPLACED  PORTABLE  OXYGEN  FULL  FACE  MASK  AS  PER   B767-300   AMM  35-31-00.  )
